Have been suffering tremendously for 15 years most days. Have used many OTC applications and Restasis both on daily basis with at most very temporary relief - especially disappointed with Restasis having applied twice daily for over two years. Nothing has worked as well as prescibed Azasite - Dr. has allowed for 5 refills. Is it ok to continue indefinitely? Also each bottle extremely small only providing 5 - 6 days use, then empty - I have $50. co-pay - refills get very expensive. Any thoughts to help? Larger bottle - less expensive generic? Any other thoughts re: use and effectiveness appreciated. Thank you.
16 Jun 2011
Unfortunately, there is no generic for Azasite. It comes in one size. The bottle can hold 5ml, but there are only 2.5ml inside. I found this confusing at first until I studied it closely. You get only 50 drops per filling. I have meibobian gland dysfunction. This med has helped my condition.
8 Oct 2009
Azasite (azithromycin) is used to treat eye infections caused by bacteria.
Long-term or repeated use of Azithromycin Drops may cause a second infection. You are best to speak to your opthamologist about the safety of long term use of Azasite.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Although stock of the Restasis is at the importers in South Africa, they may not sell it to pharmacists/clients without some sort of official, ...
1 answer • 16 Sep 2010
1 answer • 2 May 2013
I have rheumatoid arthritis and suffer from chronic dry eyes. Eye dr put me on restasis 2 times a day. I have been using them about 5 days and have ...
1 answer • 4 Oct 2013
My ophthalmologist has prescribed 4 drops Alrex & 2 drops Restasis per day for 6 months for chronic dry eyes. I had cataract surgery 2 months ago ...
2 answers • 23 Mar 2014
Restasis has just been prescribed for me by my ophthalmologist, but my family doctor insists it does
... not work and is against me taking it. I know this is a general question, but does this stuff really help? My severe dry eye has caused corneal ...
2 answers • 9 Aug 2014